Request file

Review/Citation:  Bock, I., Jarušek, Jiří. Solvability of dynamic contact problems for elastic von Kármán plates. emSIAM Journal on Mathematical Analysis. /em 2009, 41(1), 37-45. ISSN 0036-1410.

Requested document:  Jarusek1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Jarusek1.pdf
Captcha
Here. *